# SDR FDEA201506241985

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996900200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

162 EF HAS REPAIRED DENTS WITH REPAIRS DELAMINATED PEALING UP & BROKEN OFF CORNER.  FABRICATED FLOOR PANEL 162 EF ON T15 1146587 IAW DWG SRZ 25-005.  CAT A MAJOR REPAIR.
